MathSciNet Relay Station
MathSciNet bibliographic data
MR119087 (22 #9853) 46.00
Talaljan, A. A. On series of bases of $L\sb{p}$ space which are universal with respect to permutations. (Russian) Akad. Nauk Armyan. SSR. Dokl. 28 1959 145–150.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement